# SDR RAIA00803016

- Difficulty date: March 20, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N850HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145003
- Aircraft time: 15,529 hours, 18,613 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Loose
- Location: Rt Mlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7933 - GSP - LANDING GEAR AIR/GND FAIL MESSAGE UPON ROTATION.  MAINTENANCE RESECURED THE RIGHT MLG NR 2 WOW SWITCH BRACKET AND PERFORMED MULTIPLE LANDING GEAR OPERATIONAL CHECKS WITH NO DEFECTS NOTED.
